My 14 yr old son has been taking 10mg 3x/day for a few years for his cerebral palsy & tends to have a body odor with it. He's getting older & I'm concern this will affect his social life. Can anyone offer any suggestions to help this?
Is he sweating excessively as well?
Excessive sweating is a known side effect ... but there is no mention of bad body odor. I wonder if the body odor is linked to the sweating.
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2010 • 1 answer
I am 33yr old living with cerebral palsy, I get contractions/spasms when I am trying to write or do?
Posted 12 May 2010 • 1 answer
Posted 27 Jul 2010 • 3 answers
Posted 17 Apr 2011 • 1 answer
Posted 20 Aug 2016 • 0 answers